# SDR UALA2008111302865

- Difficulty date: May 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 61,071 hours, 35,815 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CRACKS WERE AT VERTICAL STRAP STA 348 STR 16L, INTERCOSTAL CLIP STA 360 STR 11L, INTERCOSTAL CLIP STA 294.5 STR 11L AND INTERCOSTAL WEB STA 294.5 STR 11L.  MAJOR REPAIRS.  REPAIRED PER UA-EVA-71568 AND UA-EVA-71569, REO'S L-01075 AND REO L-01074 TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER.  CURRENT PTC 35815.  RECEIVED 8100-9. PER SB 737-53A1204.
